Publicacións (142)

2022

  1. Universal central extensions of braided crossed modules of Lie algebras

    Hacettepe Journal of Mathematics and Statistics, Vol. 51, Núm. 4, pp. 1013-1028

  2. The non-abelian tensor and exterior products of crossed modules of Lie superalgebras

    Journal of Algebra and its Applications, Vol. 21, Núm. 9

2021

  1. Pre-derivations and description of non-strongly nilpotent filiform Leibniz algebras

    Communications in Mathematics, Vol. 29, Núm. 2, pp. 187-213

  2. On the capability of Leibniz algebras

    Georgian Mathematical Journal, Vol. 28, Núm. 2, pp. 271-279

  3. On new classes of chains of evolution Algebras

    Hacettepe Journal of Mathematics and Statistics, Vol. 50, Núm. 1, pp. 146-158

  4. Evolutionary Dynamics of Zero-sum Games with Degenerate Payoff Matrix and Bisexual Population

    Discontinuity, Nonlinearity, and Complexity, Vol. 10, Núm. 1, pp. 43-60

  5. Central extensions of filiform associative algebras

    Linear and Multilinear Algebra, Vol. 69, Núm. 6, pp. 1083-1101

2020

  1. Foreword

    Mathematics in Computer Science

  2. The dynamics of (π, α)-cubic stochastic operators

    Journal of Difference Equations and Applications, Vol. 26, Núm. 11-12, pp. 1514-1525

  3. Some Classes of Nilpotent Associative Algebras

    Mediterranean Journal of Mathematics, Vol. 17, Núm. 2

  4. Solvable Leibniz algebras with quasi-filiform Lie algebras of maximum length nilradicals

    Communications in Algebra, Vol. 48, Núm. 8, pp. 3525-3542

  5. Schur's theorem and its relation to the closure properties of the non-abelian tensor product

    Proceedings of the Royal Society of Edinburgh Section A: Mathematics, Vol. 150, Núm. 2, pp. 993-1002

  6. Rota-type operators on null-filiform associative algebras

    Linear and Multilinear Algebra, Vol. 68, Núm. 1, pp. 205-219

  7. Quadratic operators corresponding to permutations

    Stochastic Analysis and Applications, Vol. 38, Núm. 5, pp. 929-938

  8. On a Family of Non-Volterra Quadratic Operators Acting on a Simplex

    Qualitative theory of dynamical systems, Vol. 19, Núm. 3, pp. 20

  9. On (s,t)-Volterra Quadratic Stochastic Operators of a Bisexual Population

    Journal of Applied Nonlinear Dynamics, Vol. 9, Núm. 4, pp. 575-588

  10. HNN-Extension of Lie Superalgebras

    Bulletin of the Malaysian Mathematical Sciences Society, Vol. 43, Núm. 2, pp. 1959-1970

  11. Evolution algebras and dynamical systems of a worm propagation model

    Linear and Multilinear Algebra

  12. Braiding for categorical algebras and crossed modules of algebras II: Leibniz Algebras

    Filomat, Vol. 34, Núm. 5, pp. 1443-1469

  13. Braiding for categorical algebras and crossed modules of algebras I: Associative and Lie algebras

    Journal of Algebra and its Applications, Vol. 19, Núm. 9